Facebook Pixel
ask: 

Period or breakthrough bleeding?

By October 1, 2016 - 9:11am
 
Rate This

I have been on Nuvaring for two months now. I leave them in for 4 weeks and never have a period. Except this month I had light brown spotting starting 5 days before it was due to change the ring which then slowly turned brighter as the days went on then became brown again the day I changed the ring. It was a bit heavy for a few days but tapered off. I’ve had cramping along with it. Is this normal, or should I see a doctor?

Add a Comment1 Comments

HERWriter Guide

Hi cew017

Spotting and some cramping is not unusual but to ease you mind, call the doctor who prescribed this method of birth control and ask him/her for information.

As always, a pregnancy test is needed to know if you are pregnant.

Best,
Susan

October 2, 2016 - 6:52am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Tags

Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!